# SDR CA120107001

- Difficulty date: January 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,347 hours
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82974244001
- Condition: Leaking
- Location: Hyd System
- Part time: 7,357 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND HYDRAULIC LINE FOR LANDING GEAR CONTROL LEAKING FROM A PIN HOLE IN A BENDED AREA. LEAK WAS MINOR, BUT THERE WAS NO DAMAGE TO THE LINE CAUSING THE LEAK. THIS HYDRAULIC LINE IS LOCATED IN THE NACELLE AND IS PART OF AN ASSEMBLY OF SWAGED LINES WHICH ARE NOT "MAINTENANCE FRIENDLY" TO REPLACE.  LINE AND SURRONDING LINES REPLACED AND AIRCRAFT RETURNED TO SERVICE.
